ADVERTISEMENT

Q. Is my headache a side effect of any medicine?

Answered by
Dr. Rohit Jain
and medically reviewed by iCliniq medical review team.
This is a premium question & answer published on Sep 24, 2016 and last reviewed on: Oct 09, 2018

Hi doctor,

I am a CAD patient for the past 10 years with 50% blockage. I have uploaded the image for your reference. I am taking Prolomet XL 50, Monit SR 30, Deplatt A 75, Lipicard 160 and Amixide H. I am suffering from headache since one year. My neurologist prescribed me Tryptomer 10 at first and then changed to Zapiz. But, my headache has not reduced. My scan report is normal. I am in a trouble with this continuous headache. Is it a side effect of my cardiac problem medication? How to get rid of this condition?

I also suffer from mild chest pain. Recently, I had a blood test and all are fine except lipid profile, HDL cholesterol 36 and SGPT 91. Also, my red cell distribution width is 16.2 and the normal range is 11.6 to 14. So, is my value dangerous? I had Deanxit for 5 years, according to the prescription and stopped before 2 years. Is my heart disease dangerous? Please help me.

#

Hi,

Welcome to icliniq.com.

I have gone through your query in detail. There are certain things that would need more clarity for a complete diagnosis.

First, it is strange that you have a blockage at such young age. I would suggest that you should get yourself revaluated for CAD (coronary artery disease).

The possible reason for the headache is your medicine Monit SR (Isosorbide mononitrate) can be a cause of headache. Nitrate headaches are well known and we would need to see if this is the reason in your case.

Also, since you have CAD at such a young age, there can be a possibility of carotid artery blockage which might be giving you a headache. Get that evaluated.

  • Also, get a cervical spondylosis ruled out and look for any precipitating factor of migraine.
  • About the medicines you are taking, you are being given the medicines for migraine and CAD. You can consult your doctor and get the medicines changed once we get more investigations done.
  • I suggest you tablet Nucoxia 120 mg (Etoricoxib) two times a day for five days and see if the headache goes off.

Revert back with the reports to a cardiologist online --> https://www.icliniq.com/ask-a-doctor-online/cardiologist


Was this answer helpful?

 | 

Same symptoms doesn’t mean you have the same problem. Consult a doctor now!



Related Questions:
Is headache a side-effect of Nevanac ophthalmic suspension?

.. (Nepafenac) does not have such side effects. But, I suggest you reduce the frequency of Nevanac to twice daily after 15 days and then to once at bedtime after next 15 days. You said you are wearing -2.75 in the right and -3.75 in left. This is a ...   Read full

Whom should I consult for my neck pain?

.. pain, maintain correct posture. Sit straight and do not use laptops and mobiles.Go for x-ray cervical spine, lateral and anteroposterior view.For thumb pain, I suggest Etoricoxib 90 mg. If the pain does not subside, then seek orthopedic consulta...   Read full

Kindly look at my MRI and advice whether I have coronary artery disease.

.. is right. Stress CMR is highly sensitive and specific for detecting cardiac ischemia. Furthermore, it is the test of choice for cardiac morpho-functional study and tissue characterization .. ...   Read full

Also Read Answers From:

ideaComprehensive Medical Second Opinion.Submit your Case

Also Read


Alzheimer's Disease - an Overview
Alzheimer's is a neurodegenerative condition that can seriously hamper one's day to day activities and quality of life. ...  Read more»
My father is experiencing hospital delirium after ankle surgery. Please help.
Hi doctor, I am concerned about drug interaction for my father. He is experiencing hospital delirium after surgery. My ...  Read more»
Is there a chance for dengue reattack in the same season?
Hi doctor, I was diagnosed with dengue towards the end of last month. I was hospitalized for five days. I went through...  Read more»

Ask your health query to a doctor online?

Ask a Cardiologist Now

* guaranteed answer within 4 hours.

Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.